Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Noticed dizziness and lightheaded. Stopped Savella. Blood pressure is high sometimes. What is the reason?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
I was put on Savella but only took the Tritation package for about 10 days and was having problems with dizziness, nasuea, unexplained cryin and over all floating sensation, so was taken off of it. The nasuea and unexplained crying episodes have ended, but the pressure in my head and dizziness, and light headness is awful. It seems to lift some at night between 7 and 10 PM and then I can't go to sleep snice I start feeling better. My blood pressure which in normally good, goes to much higher numbers for me. Example would be 158/98. It normally starts in the morrning after I am up for about an hour. I used Ice packs on top of my head and back of head today and got some relief. Do you have any idea what might be going on.
Posted Sun, 8 Dec 2013 in Medicines and Side Effects
Answered by Dr. Vaibhav Gandhi 1 hour later
Brief Answer: Suggest blood circulation problem Detailed Answer: Hello I have studied your case, As per your symptoms there is possibility of adverse reaction of drug savella along with it there can be cardiac weakness or abnormality in blood circulation. I will advise to consult MD physician and after proper clinical evaluation and investigation you can start treatment accordingly. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
Follow-up: Noticed dizziness and lightheaded. Stopped Savella. Blood pressure is high sometimes. What is the reason? 13 hours later
Thank you for your reply. I went to the doctor today and she believes I am having withdrawal from the Savella. She prescribed Zoloft for 1 week to ease the withdrawal. I took it at 12:00 noon today, and I already feel 60% better. In a week she said we will reduct the dosage until I am off of the Zoloft too. I don't think I mentioned that I had been on Cymbalta and was moved to Savella, so when I stopped taking the Savella, I guess I was coming off the Cymbalta too. Wow, this has been a crazy journey and I really appreciated you being there for me.
Answered by Dr. Vaibhav Gandhi 7 hours later
Brief Answer: You are welcome Detailed Answer: Hello Thats gr8 that your are feeling better. Start holistic approach like yoga and meditation to maintain body balance. Wishing you good health. If you find this answer useful do not forget to rate at end of discussion. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor